# SDR USAASB00183

- Difficulty date: July 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE CABIN EMERGENCY LIGHTS INOPERATIVE FROM THE LEFT EMERGENCY EXIT AND AFT.  ALSO, FOUND THE LEFT AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THE CABIN EMERGENCY LIGHTS AND THE BATTERY CHARGER ASSEMBLY (P/N 2012-1) FOR THE EXERIOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.  (M)
